# SDR ASAA2015061712122

- Difficulty date: June 17, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 13,507 hours, 4,028 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOTH FMCS FAILED AT 37,000 FT PRIOR AND RESTORED THEMSELVES AFTER 2 MINUTES. NO PROCEDURES ACCOMPLISHED.  DURING THOSE 2 MINUTES "A/T LIM" FLAGS STAYED ON FOR 5 MINUTES THEN WAS GONE.  ALL ASPECTS OF FMCS RESTORED FOR DESCENT AND LANDING. THESE FAILURES OCCURRED AS ROUTE MOD CHANGE WAS ENTERED INTO THE FMC.  ACFT GROUNDED.  ACCOMPLISHED FMC BITE OF THE LT FMC REF AMM 34-61-00-710-801.  OPS TEST NORMAL, NO HISTORY 90 DAYS.  ACCOMPLISHED RT FMC, OPS CK REF 34-61-00. NO FAULTS FOUND. ALL SW MATCHES REF 34-61-00-710-801.
